# SDR UPS02439335

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1480 BULKHEAD AREA HOLE NR 15 FOUND CRACK AT OUTER CHORD SPLICE FITTING, APPROX 0.030 INCH.  LT BS 1480 BULKHEAD OUTER CHORD SPLICE FITTING NR 15 HOLE OVERSIZED AND CRACK FREE REPAIR BUSHING INSTALLED AS PER SB 74753A2390 FIG 11.
